Translator Disclaimer
November/December 2009 Lower semicontinuity of weak supersolutions to nonlinear parabolic equations
Tuomo Kuusi
Differential Integral Equations 22(11/12): 1211-1222 (November/December 2009).

Abstract

We prove that weak supersolutions to equations similar to the evolutionary $p$-Laplace equation have lower semicontinuous representatives. The proof avoids the use of Harnack's inequality and, in particular, the use of parabolic BMO. Moreover, the result gives a new point of view to approaching the continuity of the solutions to a second-order partial differential equation in divergence form.

Citation

Download Citation

Tuomo Kuusi. "Lower semicontinuity of weak supersolutions to nonlinear parabolic equations." Differential Integral Equations 22 (11/12) 1211 - 1222, November/December 2009.

Information

Published: November/December 2009
First available in Project Euclid: 20 December 2012

zbMATH: 1240.35220
MathSciNet: MR2555645

Subjects:
Primary: 35K92
Secondary: 35B51

Rights: Copyright © 2009 Khayyam Publishing, Inc.

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.22 • No. 11/12 • November/December 2009
Back to Top